It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-07-2011, 03:06 PM   #1
Newbie
(female)
 
Join Date: Aug 2011
Location: bradenton
Posts: 1
jetblackheart HB User
Yellow discharge after starting Low Ogestrel birth control

I've been taking Low Ogestrel birth control for 2 weeks now, same time every day, and I've been spotting which I know is normal. What worries me is that there is yellow discharge as well, and has been since about a week of taking it. I'm wondering if I should be worried of if this is normal.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Burning vagina, NO infection, NO yeast but lots of discharge, please help!! Grizabella Women's Health 93 06-25-2011 05:04 PM
bloody discharge ameri82 Women's Health 0 10-19-2010 01:09 PM
Constant stinky watery discharge. HELP! ilove Women's Health 1 08-11-2010 11:18 PM
Yellow discharge. HPV? Side affects from going off Birth Control wiakor Women's Health 2 04-28-2010 11:51 PM
Yellow discharge bella2010 Women's Health 2 04-16-2010 05:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!